advertisement
Question
Posted by: kk | 2010-09-20

stroke

hi doc

my 38 year brother is HIV+ he is on ARV since from july this year his CD4 count was less than 200 after he got TB he was doing well so the problem is that he complain about headeache for 2 days then he was hit by stroke but he can talk but his left side is not working .i am worried because he admitted in the hospital it seems as matters is getting worse every day now he dont speak any more. pls how do u treat stroke patients? what is stoke? is there a treatment for this stroke? it seem as my bro is loosing a battlle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo KK
A stroke is when something causes a blockage to the blood flow to the brain. This causes an oxygen shortage and damage to the brain cells, causing permanent disability. It could be due to a clot in the blood vessel or if a blood vessel breaks and cause bleeding. Sometimes when someone gets TB of the brain, the infection can cause a blockage and damage to the brain.
Treatment will depend on the cause, it may be an operation or medicine, and it may involve physiotherapy and rehabilitation for a few months.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-09-20

Hallo KK
A stroke is when something causes a blockage to the blood flow to the brain. This causes an oxygen shortage and damage to the brain cells, causing permanent disability. It could be due to a clot in the blood vessel or if a blood vessel breaks and cause bleeding. Sometimes when someone gets TB of the brain, the infection can cause a blockage and damage to the brain.
Treatment will depend on the cause, it may be an operation or medicine, and it may involve physiotherapy and rehabilitation for a few months.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement